Advanced Search
Article Contents
Article Contents

Existence of solution to $p-$Kirchhoff type problem in $\mathbb{R}^N$ via Nehari manifold

Abstract Related Papers Cited by
  • In this paper, we study the existence of positive solution to $p-$Kirchhoff type problem \begin{eqnarray} &(a+\mu(\int_{\mathbb{R}^N}(|\nabla u|^p+V(x)|u|^p)dx)^{\tau})(-\Delta_pu+V(x)|u|^{p-2}u)=|u|^{m-2}u\\ &+\lambda |u|^{q-2}u, \; {\rm in}\; \mathbb{R}^N \\ &u(x)>0, \;\;{\rm in}\;\; \mathbb{R}^N,\;\; u\in W^{1,p}(\mathbb{R}^N), \end{eqnarray} where $a, \mu>0, \tau\ge 0, \lambda\in \mathbb{R} $ and $1 < p < N, p < q < m < p^*=\frac{pN}{N-p}$. The potential $V(x)\in C(\mathbb{R}^N)$ and $0 < \inf_{x\in\mathbb{R}^N}V(x) < \sup_{x\in\mathbb{R}^N}V(x) < \infty$. The existence of solution will be obtained by the Nehari manifold and variational method.
    Mathematics Subject Classification: 35J50, 35J75, 35J92.


    \begin{equation} \\ \end{equation}
  • [1]

    C. O. Alves and M. A. S. Souto, Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity, J. Differential Equations, 254 (2013), 1977-1991.doi: 10.1016/j.jde.2012.11.013.


    A. Ambrosetti, V. Felli and A. Malchiodi, Ground states of nonlinear Schrödinger equations with potential vanishing at infinity, J. Eur. Math. Soc., 7 (2005), 117-144.doi: 10.4171/JEMS/24.


    A. Ambrosetti and Z. Q. Wang, Nonlinear Schrödinger equations with vanishing and decaying potentials, Differential and Integral Equations, 18 (2005), 1321-1332.


    M. Badiale and E. Serra, Semilinear Elliptic Equations for Beginners, 1$^{nd}$ edition, Springer-Verlag, London, 2011.doi: 10.1007/978-0-85729-227-8.


    H. Berestycki and P.-L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.doi: 10.1007/BF00250555.


    J. Byeon and Z. Q. Wang, Spherical semiclassical states of a critical frequency for Schrödinger equations with decaying potential, J. Eur. Math. Soc., 8 (2006), 217-228.doi: 10.4171/JEMS/48.


    C. S. Chen, L. Chen and Z. H. Xiu, Existence of nontrivial solutions for singular quasilinear elliptic equations on $\mathbbR^N$, Computers and Mathematics with Applications, 6 (2013), 1909-1919.doi: 10.1016/j.camwa.2013.04.017.


    C. S. Chen and Q. Zhu, Existence of positive solutions to $p-$Kirchhoff-type problem without compactness conditions, Applied Mathematics Letters, 28 (2014), 82-87.doi: 10.1016/j.aml.2013.10.005.


    S. J. Chen and L. Li, Multiple solutions for the nonhomogeneous Kirchhoff equation on $\mathbbR^N$, Nonlinear Analysis: Real World Applications, 14 (2013), 1477-1486.doi: 10.1016/j.nonrwa.2012.10.010.


    C. S. Chen, H. X. Song and Z. H. Xiu, Multiple solutions for $ p-$Kirchhoff equations in $\mathbbR^N$, Nonlinear Analysis, 86 (2013), 146-156.doi: 10.1016/j.na.2013.03.017.


    W. Y. Ding and W. M. Ni, On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rational Mech. Anal., 91 (1986), 283-308.doi: 10.1007/BF00282336.


    L. C. Evans, Partial Differential Equations, Graduate Studies in Mathematics Vol.19, $1^{nd}$ edition, American Mathematical Society, Providence, 1998.


    Y. H. Li, F. Y. Li and J. P. Shi, Existence of positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations, 253 (2012), 2285-2294.doi: 10.1016/j.jde.2012.05.017.


    Y. Li, Z. Q. Wang and J. Zeng, Ground states of nonlinear Schrödinger equations with potentials, Ann. Inst. H. Poincaré Anal. Non Linéire, 23 (2006), 829-837.doi: 10.1016/j.anihpc.2006.01.003.


    P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. II, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 223-283.


    W. Liu and X. He, Multiplicity of high energy solutions for superlinear Kirchhoff equations, J. Appl. Math. Comput., 39 (2012), 473-487.doi: 10.1007/s12190-012-0536-1.


    J. J. Nie and X. Wu, Existence and multiplicity of non-trivial solutions for Schrödinger-Kirchhoff-type equations with radial potential, Nonlinear Analysis, 75 (2012), 3470-3479.doi: 10.1016/j.na.2012.01.004.


    X. Wu, Existence of nontrivial solutions and high energy solutions for Schrödinger-Kirchhoff-type equations in $\mathbbR^N$, Nonlinear Analysis: Real World Applications, 12 (2011), 1278-1287.doi: 10.1016/j.nonrwa.2010.09.023.


    L. Wang, On a quasilinear Schrödinger-Kirchhoff-type equation with radial potentials, Nonlinear Analysis, 83 (2013), 58-68.doi: 10.1016/j.na.2012.12.012.

  • 加载中

Article Metrics

HTML views() PDF downloads(106) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint